MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer generated false elevated magnesium result for sid (b)(6) of 6.1 mg/dl on a patient that repeated as 1.9 mg/dl when processing on the alinity c processing module.The account uses a magnesium reference range of 1.6 to 2.6 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Full sid is (b)(6).No patient demographic information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c magnesium reagent kit, list number 08p19-30, and manufacturing site (wiesbaden) in section d of this report to alinity c processing module, list number 03r67-01, and manufacturing site of new suspect device (irving).Mdr number 3016438761-2022-00082 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from alinity c magnesium reagent kit, list number 08p19-30, and manufacturing site (wiesbaden) in section d of this report to alinity c processing module, list number 03r67-01, and manufacturing site of new suspect device (irving).Mdr number 3016438761-2022-00082 has been submitted and all further information will be documented under that mdr number.

Brand Name
ALINITY C MAGNESIUM REAGENT KIT
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key13049585
Report Number3002809144-2021-00710
Device Sequence Number1506291
Product Code JGJ
UDI-Device Identifier00380740121839
UDI-Public00380740121839
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08P1920
Device Catalogue Number08P19-30
Device Lot Number38023UN20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01,(B)(6).; ALNTY C PROCESSING MODU, 03R67-01,(B)(6).
Patient SexUnknown